Ok, i wrote this post somewhere else but Im really desperate for advice. Im usually on the pill (contraceptive). last month I was late taking it so I decided not to take it at all for the whole month. I had protected sex with my boyfriend and everything. (He used a condom everytime)... but the thing is... Im late! I really dont know what to do... Is it normal to be late cause I wasnt on the pill this month? ... Please help me!
Posts: 9 | From: Ottawa | Registered: Oct 2003
| IP: Logged |
If you stopped taking the pill at any point in your cycle last month, it wouldn't be unusual for your period to be on a different pattern, either early or late. The pill artificially regulates the schedule on which you menstruate, and your own cycle is probably not the same. So, as long as you used condoms and used them correctly, you're fine
Posts: 848 | From: London, UK | Registered: Aug 2001
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.